Search the Community
Showing results for tags 'cause'.
Found 2 results
I had a psychotic episode in september and have been on risperidone since. Since my prolactin levels were getting too high, I'm now switching to abilify. I'm afraid that the risperidone has made me anhedonic. My psychiatrist is tapering the risperidone down and increasing my abilify. Is there anyone out there who has recovered from this anhedonia after they came off the risperidone and if so how long did it take?
I have schizoaffective disorder bipolar type but don't have hallucinations and never had. What I have are thoughts like: a family member is answering to another and they answer with a displeasing (I think) voice, for example, say "No" in that tone, and I think it is because of me that they are angry when they answer. Or when my mother sighs or something, I think in a weird way that she's sighing because I am a failure. I think when I am with my family members or when I hear them talk, I tend to feel like I am the cause of all the problems in their lives. What do you make of it?